Barb - I hope you have a great trip and a good visit with your mom.
Check in when you can.
B2Y - Complain away. I'm sure DD20 felt the same way as you but didn't complain. I hope the results of your DH procedure is good.
Debbie - Low bp can make you tired and the Zanaflex can lower your bp. In fact, I think a lot of the muscle relaxants can. I did learn from the nurse who gave me my anesthesia that staying hydrated can help your blood pressure stay up. So make sure you are drinking enough fluids, not just water, but fluids with electrolytes in them as well.
I spent part of yesterday painting and the other part visiting with DD21. She came over to visit and stayed for dinner. We had a great time and it was good to see her. I don't get to see her that often as she is so busy with work and school.
For some reason, I had insomnia last night. I could not sleep at all, even after taking my lorazepam. I was up until 2:30 a.m.
It is very rare that this happens but the past couple of nights have been like that. So, a good nap is in order for today (I didn't get one yesterday) and I plan on going to bed early and take my lorazepam earlier in the evening.
I hope you all have a great day!